Advertisement

manuscripta mathematica

, Volume 72, Issue 1, pp 257–274 | Cite as

A sufficient condition of type (Ω) for tame splitting of short exact sequences of Fréchet spaces

  • Markus Poppenberg
Article

Abstract

In a previous paper, the quotient spaces of (s) in the tame category of nuclear Fréchet spaces have been characterized by property (ΩDZ) corresponding to the topological condition (Ω) of D. Vogt and M. J. Wagner. In addition, a splitting theorem has been proved which provides the existence of a tame linear right inverse of a tame linear map on the assumption that the kernel of the given map has property (ΩDZ) and that certain tameness conditions hold. In this paper it is proved that property (Ω) in standard form (i.e., the dual norms ‖ ‖ n * are logarithmically convex) implies the tame splitting condition (ΩDZ) for any tamely nuclear Fréchet space equipped with a grading defined by sermiscalar products. As an application, property (ΩDZ) is verified for the kernels of any hypoelliptic system of linear partial differential operators with constant coefficients on ℝN or on a bounded convex region in ℝN.

Keywords

Implicit Function Theorem Short Exact Sequence Quotient Space Linear Differential Operator Dual Norm 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Adams, R.A.: Sobolev Spaces. New York-San Francisco-London: Academic Press 1975zbMATHGoogle Scholar
  2. 2.
    Hamilton, R. S.: The inverse function theorem of Nash and Moser. Bull. Amer. Math. Soc.7, 65–222 (1982)zbMATHMathSciNetCrossRefGoogle Scholar
  3. 3.
    Hörmander, L.: Implicit function theorems. Lect. at Stanford University, 1–45 (1977)Google Scholar
  4. 4.
    Hörmander, L.: The Analysis of Linear Partial Differential Operators I. (Grundlehren d. math. Wissensch. Bd 256) Berlin-Heidelberg-New York-Tokyo: Springer 1983zbMATHGoogle Scholar
  5. 5.
    Köthe, G.: Topologische lineare Räume. Berlin-Heidelberg-Göttingen: Springer 1960zbMATHGoogle Scholar
  6. 6.
    Langenbruch, M.: Solution operators for partial differential equations in weighted Gevrey spaces. PreprintGoogle Scholar
  7. 7.
    Langenbruch, M.: Tame right inverses for partial differential equations. In: Advances in the theory of Fréchet spaces, T. Terzioglu (ed.), NATO ASI Series C., vol. 287. Kluwer Ac. Publ.: Dordrecht London 79–114 (1989)Google Scholar
  8. 8.
    Lojasiewicz, S., Jr., Zehnder, E.: An inverse Function Theorem in Fréchet-Spaces. Journ. of Funct. Anal.33, 165–174 (1979)zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Moser, J.: A new technique for the construction of solutions of nonlinear differential equations. Proc. Nat. Acad. Sci. USA47, 1824–1831 (1961)zbMATHCrossRefGoogle Scholar
  10. 10.
    Nash, J.: The embedding problem for Riemann manifolds. Ann. of Math.63, 20–63 (1956)CrossRefMathSciNetGoogle Scholar
  11. 11.
    Palamodov, V. P.: Linear Differential Operators with Constant Coefficients. (Grundlehren d. math. Wissench. Bd 168) Berlin-Heidelberg-New York: Springer 1970zbMATHGoogle Scholar
  12. 12.
    Petzsche, H. J.: Some results of Mittag-Leffler-type for vector valued functions and spaces of classA. In Functional Analysis: Surveys and Recent Results II, K. D. Bierstedt and B. Fuchssteiner (eds.), North-Holland Math. Studies 38, 183–204 (1980)Google Scholar
  13. 13.
    Pietsch, A.: Nuclear locally convex spaces. (Ergebnisse der Mathematik Bd 66) Berlin-Heidelberg-New York: Springer 1972Google Scholar
  14. 14.
    Poppenberg, M.: Characterization of the subspaces of (s) in the tame category. Arch. Math.54, 274–283 (1990)zbMATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    Poppenberg, M.: Characterization of the quotient spaces of (s) in the tame category. To appear in Math. Nachr.Google Scholar
  16. 16.
    Poppenberg, M.: Simultaneous Smoothing and Interpolation with Respect to E. Borel’s Theorem. PreprintGoogle Scholar
  17. 17.
    Poppenberg, M.: Unterräume und Quotienten von (s) in der zahmen Kategorie. Ph. D. Thesis, Dortmund (1987)Google Scholar
  18. 18.
    Schaefer, H.H.: Topological vector spaces. Berlin-Heidelberg-New York: Springer 1971Google Scholar
  19. 19.
    Sergeraet, F.: Un théorème de fonctions implicites sur certains espaces de Fréchet et quelques applications. Ann. Sci. École Norm. Sup. 4e série 5, 599–660 (1972)Google Scholar
  20. 20.
    Vogt, D.: Charakterisierung der Unterräume vons. Math. Z.155, 109–117 (1977)zbMATHCrossRefMathSciNetGoogle Scholar
  21. 21.
    Vogt, D.: Eine Charakterisierung der Potenzreihenräume von endlichem Typ und ihre Folgerungen. Manuscr. Math.37, 269–301 (1982)zbMATHCrossRefMathSciNetGoogle Scholar
  22. 22.
    Vogt, D.: Interpolation of nuclear operators and a splitting theorem for exact sequences of Fréchet spaces. PreprintGoogle Scholar
  23. 23.
    Vogt, D.: On the solvability of P(D)f=g for vector valued functions. RIMS Kokyoroku508, 168–182 (1983)Google Scholar
  24. 24.
    Vogt, D.: Power series space representations of nuclear Fréchet spaces. Transact. Amer. Math. Soc.319, 191–208 (1990)zbMATHCrossRefMathSciNetGoogle Scholar
  25. 25.
    Vogt, D.: Subspaces and quotient spaces of (s). In Functional Analysis: Surveys and Recent Results, K. D. Bierstedt and B. Fuchssteiner (eds.), North-Holland Math. Studies 27, 167–187 (1977)Google Scholar
  26. 26.
    Vogt, D.: Tame spaces and power series spaces. Math. Z.196, 523–536 (1987)zbMATHCrossRefMathSciNetGoogle Scholar
  27. 27.
    Vogt, D.: Tame splitting pairs. PreprintGoogle Scholar
  28. 28.
    Vogt, D., Wagner, M. J.: Charakterisierung der Quotientenräume vons und eine Vermutung von Martineau. Studia Math.67, 225–240 (1980)zbMATHMathSciNetGoogle Scholar
  29. 29.
    Wloka, J.: Partielle Differentialgleichungen. Stuttgart: B. G. Teubner 1982zbMATHGoogle Scholar
  30. 30.
    Zehnder, E.: Generalized implicit function theorems with applications to some small divisor problems I. Comm. Pure Appl. Math.28, 91–140 (1975)zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Markus Poppenberg
    • 1
  1. 1.Fachbereich MathematikUniversität DortmundDortmundFederal Republic of Germany

Personalised recommendations